# SDR SA08006

- Difficulty date: February 25, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Reads Low
- Location: Escape Slide
- Part time: 21,923 hours
- Component: Slide
- Component part number: D31517317
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - THE L2 DOOR ESCAPE SLIDE BOTTLE PRESSURE WAS NOT IN THE GREEN.  MAINTENANCE REPLACED THE L2 DOOR ESCAPE SLIDE.  OK FOR SERVICE.
